Commentarii Mathematici Helvetici

, Volume 63, Issue 1, pp 527–539

Some links with non-trivial polynomials and their crossing-numbers

  • W. B. R. Lickorish
  • M. B. Thistlethwaite
Article

DOI: 10.1007/BF02566777

Cite this article as:
Lickorish, W.B.R. & Thistlethwaite, M.B. Commentarii Mathematici Helvetici (1988) 63: 527. doi:10.1007/BF02566777
  • 97 Downloads

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • W. B. R. Lickorish
    • 1
    • 2
  • M. B. Thistlethwaite
    • 1
    • 2
  1. 1.Department of Pure MathematicsCambridge
  2. 2.Polytechnic of the South BankLondon